MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK M3 HD; POWER WHEELCHAIR

AMYLIOR INC. ALLTRACK M3 HD; POWER WHEELCHAIR
Model Number ALLTRACK M3 HD
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Request made to get the chair back for evaluation; we are still waiting for a response.Should the device become available or further information be received, a follow-up report will then be issued.
 
Event or Problem Description
Mr (b)(6) reports tilting his chair in his bedroom on a flat surface and the chair tipped backward with him still in it.He was not ejected from the chair but was hospitalized for approximately a week and released.

Brand Name
ALLTRACK M3 HD
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
AMYLIOR INC.
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5 V5
CA  J7V 5V5
MDR Report Key11922127
Report Number9615410-2021-00003
Device Sequence Number14270162
Product Code ITI
UDI-Device Identifier00827482201714
UDI-Public00827482201714
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberALLTRACK M3 HD
Device Catalogue Numberatm
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient Weight177